# SDR MALA050652

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 16,415 hours, 18,015 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Condition: Malfunctioned
- Location: Prop Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO MSP DUE TO A PROPELLER RPM CONTROL/INDICATION FAULT.  RPM PROP RPM WENT TO ZERO INFLIGHT.  REMOVED AND REPLACED PROP RPM SENSOR AS REQUIRED PN 4088T42P01.  REMOVED AND REPLACED PROP GAUGE AS REQ SN OFF 9710657 ON 324.  OPS CHECKS GOOD.
